Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 27, 2012Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 6:03 AM EDT for Telfair County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2012, 6:03 AM EDT (10:03 UTC)
Expired
Jul 27, 2012, 6:30 AM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2979 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WWUS82 KFFC 271003
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 AM EDT FRI JUL 27 2012

GAZ110-271030-
603 AM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 630 AM EDT...

AT 600 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM NEAR CHINA HILL...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TELFAIR COUNTY THROUGH 630 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHINA HILL AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3180 8309 3180 8314 3182 8316 3184 8316
      3192 8300 3178 8292 3178 8295 3178 8299
      3177 8301
TIME...MOT...LOC 1003Z 249DEG 16KT 3181 8311

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:46 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 27, 3:46 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT FRI JUL 27 2012

...HEAT ADVISORY FOR SOUTHEAST SECTIONS THIS AFTERNOON...

.SHORT TERM /TODAY THROUGH SATURDAY/...
LATEST SURFACE ANALYSIS OF THE SOUTHEAST SHOWS TROUGH REMAINS IN
PLACE ALONG THE EASTERN SEABOARD INTO THE CAROLINAS WITH SOME WEAK
RIDGING NOTED OVER WESTERN GEORGIA. ENHANCED CLUSTER OF STORMS
WHICH DEVELOPED OVER SOUTHERN SECTIONS LAST EVENING AND SENT
DEVELOPING OUTFLOWS NORTHWARD HAS LONG SINCE ABATED LEAVING BEHIND
MOSTLY CLOUDY CONDITIONS. MOST ALL OF THIS IS IN THE FORM OF HIGH
CLOUDS WITH NO LOW CLOUDS OF NOTE TO THE WEST EVEN THOUGH MODELS
ARE BULLISH ON THE FORMATION LATER TONIGHT INTO FRIDAY MORNING.

WITH YESTERDAYS ACTIVITY...ESPECIALLY LATE STORMS OVER THE
NORTH...ATMOSPHERE IS SLOWLY PROVING IT CAN SUSTAIN CONVECTION
WITH DECAYING RIDGE. TODAY LOOKS TO BE A TRANSITION DAY FOR THE
AREA AS TROUGH BECOMES MORE ENTRENCHED INTO THE TENNESSEE VALLEY
ALLOWING FOR FURTHER BREAKDOWN OF THE RIDGE. BASED ON MOISTURE
DISTRIBUTION...WITH ENHANCED LOW LEVEL MOISTURE FROM COLUMBUS TO
MACON...FEEL THESE AREAS WILL SEE INITIATION FIRST WITH AREAS TO
THE NORTH RECEIVING A LATER START AS SHORTWAVE ENERGY APPROACHES.
CAPE VALUES AREA WIDE LOOK TO BE IN THE 3000 PLUS RANGE THIS
AFTERNOON AND WITH BETTER SYNOPTIC SETUP...HAVE GONE 10 TO 30
PERCENT ABOVE GUIDANCE FOR MOST AREAS.

ALTHOUGH TIMING OF STORMS WILL BE KEY...STILL LOOKING AT SOUTHEAST
SECTIONS POSSIBLE SEEING HEAT INDICES IN EXCESS OF 105 THIS
AFTERNOON AND HEAT ADVISORY WILL BE POSTED.

AS FAR AS SEVERE POTENTIAL TODAY...ISOLATED SEVERE STORMS WILL BE
POSSIBLE AREA WIDE BUT APPEARS BEST CHANCE FOR ORGANIZED SEVERE
WILL BE TO THE NORTH WITH APPROACHING UPPER LEVEL ENERGY.
DOWNDRAFT CAPE NOT ALL THAT IMPRESSIVE TODAY WITH VALUES LESS THAN
500 J/KG FOR THE MOST PART BUT PRECIPITATION LOADING ALONE WILL
STILL LEAD TO ISOLATED STRONG TO SEVERE STORMS. TEMPS ALOFT WILL
NOT BE ESPECIALLY COLD EITHER WITH 500 TEMPS AROUND -6C TO -7C BUT
AGAIN...SOME ISOLATED SEVERE HAIL POSSIBLE AS WAS THE CASE LAST
NIGHT.

FOR SATURDAY...MODELS ALL WANT TO PUSH FRONTAL BOUNDARY INTO
SOUTHERN SECTIONS OF THE FORECAST AREA AND KEEP NORTHERN SECTIONS
DRY. STRONG SHORTWAVE ARRIVES LATE IN THE DAY HOWEVER FOR THE
NORTH AND FEEL ENOUGH MOISTURE WILL BE PRESENT ALONG WITH
CONTINUED HIGH INSTABILITY TO WARRANT LOW END CHANCE POPS FROM
ATLANTA NORTHWARD. CONTINUED STEAMY TO THE SOUTH IN VICINITY OF
THE FRONT AND DEPENDING ON HOW TODAY FARES...MAY NEED ANOTHER HEAT
ADVISORY FOR SATURDAY AS WELL.

DEESE

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY
BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN
UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW
AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW
TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA.
THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM
WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY.

AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE
AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES
CLOSER TO NORMAL.

BDL

&&

.AVIATION...
06Z UPDATE...
CONVECTION THAT FLIRTED WITH THE ATL TERMINALS HAS LONG SINCE
DISSIPATED WITH JUST MOSTLY CLOUDY CONDITIONS LEFT IN ITS WAKE.
LOOKING FOR ENHANCED LOW LEVEL MOISTURE TO PUSH IN FROM THE SOUTH
AND WEST THIS MORNING BUT MUCH UNCERTAINTY HOW SOON AND FAR EAST
THIS WILL PROGRESS. WILL LOWER 09Z DECK TO 015 AND ADVERTISE AS
SCT FOR NOW AND MONITOR FOR POSSIBLE UPGRADE TO BKN.
OTHERWISE...EXPECTING ADDITIONAL STORMS TO FIRE THIS AFTERNOON AND
WITH INSTABILITY HIGHER THAN PREVIOUS DAYS...SHOULD SEE GREATER
COVERAGE OF TSRA AS WELL.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON MORNING CIG DEVELOPMENT AND TSRA CHANCES.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  73  94  72 /  40  30  30  20
ATLANTA         93  74  92  74 /  50  30  30  10
BLAIRSVILLE     90  66  88  67 /  60  40  30  10
CARTERSVILLE    92  72  93  68 /  60  40  30  10
COLUMBUS        95  75  94  76 /  60  30  30  20
GAINESVILLE     92  73  91  72 /  50  30  30  20
MACON           95  74  95  73 /  60  30  30  20
ROME            93  71  95  68 /  60  30  30  10
PEACHTREE CITY  93  71  92  70 /  50  30  30  20
VIDALIA         97  76  94  75 /  40  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT FRI JUL 27 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
515 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR
EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS
AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE
POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS
AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG
THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS
IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT
ADVISORY STATEMENT FOR MORE INFORMATION.

.DISCUSSION...
WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS
AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING
TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 27, 4:08 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT FRI JUL 27 2012

GAZ106-108-270900-
408 AM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN WILCOX AND CRISP COUNTIES UNTIL 500 AM EDT...

AT 406 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABI...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX AND CRISP COUNTIES THROUGH 500 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WENONA...RAINES...ARABI...EAST CRISP...
HATLEY...DOUBLE RUN...SEVILLE...PLEASANT VIEW AND PITTS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3190 8387 3205 8358 3184 8350 3184 8351
      3185 8360 3181 8361 3180 8362 3180 8380
TIME...MOT...LOC 0808Z 240DEG 14KT 3187 8372
Special weather statement, Jul 27, 6:03 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 AM EDT FRI JUL 27 2012

GAZ110-271030-
603 AM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 630 AM EDT...

AT 600 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHINA HILL...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TELFAIR COUNTY THROUGH 630 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHINA HILL AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3180 8309 3180 8314 3182 8316 3184 8316
      3192 8300 3178 8292 3178 8295 3178 8299
      3177 8301
TIME...MOT...LOC 1003Z 249DEG 16KT 3181 8311

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:08 PM EDTSpecial Weather StatementFFCCrawford, Monroe37 min
Jul 26, 8:15 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Jul 26, 10:29 PM EDTSpecial Weather StatementFFCBartow31 min
Jul 27, 12:00 AM EDTSpecial Weather StatementFFCGordon30 min
Jul 27, 3:53 AM EDTHeat AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more15 hr
Jul 27, 4:08 AM EDTSpecial Weather StatementFFCCrisp52 min
Jul 27, 4:36 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox54 min
Jul 27, 1:19 PM EDTSpecial Weather StatementFFCHouston, Peach26 min
Jul 27, 1:26 PM EDTSpecial Weather StatementFFCJasper, Putnam34 min
Jul 27, 1:32 PM EDTSpecial Weather StatementFFCSumter28 min
Jul 27, 1:43 PM EDTSpecial Weather StatementFFCDooly, Houston32 min
Jul 27, 1:52 PM EDTSpecial Weather StatementFFCPutnam23 min
Jul 27, 1:54 PM EDTSpecial Weather StatementFFCSchley, Sumter36 min
Jul 27, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 27, 2:07 PM EDTSpecial Weather StatementFFCDooly, Houston23 min
Jul 27, 2:25 PM EDTSpecial Weather StatementFFCDooly, Houston35 min
Jul 27, 2:47 PM EDTSpecial Weather StatementFFCTalbot28 min
Jul 27, 2:56 PM EDTSpecial Weather StatementFFCBaldwin34 min
Jul 27, 3:01 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Pulaski, Wilcox29 min
Jul 27, 3:05 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 27, 3:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jul 27, 3:30 PM EDTSpecial Weather StatementFFCWashington30 min
Jul 27, 3:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 27, 3:35 PM EDTSpecial Weather StatementFFCJones25 min
Jul 27, 3:42 PM EDTSpecial Weather StatementFFCMorgan33 min
Jul 27, 3:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 27, 3:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 27, 3:50 PM EDTSevere Thunderstorm WarningFFCPolk25 min
Jul 27, 3:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson39 min
Jul 27, 3:54 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor36 min
Jul 27, 4:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 27, 4:09 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 27, 4:22 PM EDTSpecial Weather StatementFFCCrawford, Taylor38 min
Jul 27, 4:26 PM EDTSevere Thunderstorm WarningFFCWashington34 min
Jul 27, 4:35 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale25 min
Jul 27, 4:39 PM EDTSevere Thunderstorm WarningFFCCoweta51 min
Jul 27, 4:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 27, 4:50 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale40 min
Jul 27, 4:55 PM EDTSpecial Weather StatementFFCOconee, Walton35 min
Jul 27, 4:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jul 27, 5:01 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington44 min
Jul 27, 5:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jul 27, 5:12 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding48 min
Jul 27, 5:21 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding39 min
Jul 27, 5:24 PM EDTSpecial Weather StatementFFCMorgan, Oconee, Oglethorpe36 min
Jul 27, 5:32 PM EDTSpecial Weather StatementFFCPike28 min
Jul 27, 5:44 PM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
Jul 27, 5:55 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Spalding35 min
Jul 27, 6:01 PM EDTSpecial Weather StatementFFCWhite29 min
Jul 27, 6:09 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot21 min
Jul 27, 6:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson47 min
Jul 27, 6:42 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jul 27, 7:00 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot30 min
Jul 27, 7:02 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee43 min
Jul 27, 7:15 PM EDTSpecial Weather StatementFFCBartow30 min
Jul 27, 7:33 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee42 min
Jul 27, 7:40 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Talbot, Taylor35 min
Jul 27, 7:49 PM EDTSpecial Weather StatementFFCWhitfield26 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.